# SDR LR7A2019121062216

- Difficulty date: December 6, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 38,471 hours, 23,748 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OTHER MAINTENANCE FOUND CRACK ON RIGHT ELEVATOR  HSS67R  FS1130  WL277 / REPAIRED CRACK IAW SMP583 FIGURE 51-140-12  LP 92088
